MathSciNet Relay Station
MathSciNet bibliographic data
MR1665335 (2000i:05078) 05C15 (05C65 55N91 55T99 55U99)
Kriz, Igor A correction to: "Equivariant cohomology and lower bounds for chromatic numbers'' [Trans. Amer. Math. Soc. 333 (1992), no. 2, 567–577; MR1081939 (92m:05085)]. Trans. Amer. Math. Soc. 352 (2000), no. 4, 1951–1952.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement